×

zbMATH — the first resource for mathematics

Extreme points of polar convex sets. (English) Zbl 0099.31603

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. Bourbaki, Eléments de mathématique. XVIII. Première partie: Les structures fondamentales de l’analyse. Livre V: Espaces vectoriels topologiques. Chapitre III: Espaces d’applications linéaires continues. Chapitre IV: La dualité dans les espaces vectoriels topologiques. Chapitre V: Espaces hilbertiens, Actualités Sci. Ind., no. 1229, Hermann & Cie, Paris, 1955 (French). · Zbl 0066.35301
[2] R. C. Buck, A complete characterization for extreme functionals, Bull. Amer. Math. Soc. 65 (1959), 130 – 133. · Zbl 0097.31203
[3] Mahlon M. Day, Normed linear spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge. Heft 21. Reihe: Reelle Funktionen, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958. · Zbl 0082.10603
[4] R. R. Phelps, Subreflexive normed linear spaces, Arch. Math. (Basel) 8 (1957), 444 – 450. · Zbl 0081.32701 · doi:10.1007/BF01898849 · doi.org
[5] J. Schwartz, A note on the space \?_\?*, Proc. Amer. Math. Soc. 2 (1951), 270 – 275. · Zbl 0043.11902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.